Alert archive / Arizona / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 48, NWS Phoenix, AZ

August 12, 2014Maricopa County, Pinal County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Aug 12, 2014, 6:17 PM MST for Maricopa County, Pinal County, Arizona. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 12, 2014, 6:17 PM MST (01:17 UTC)
Expired
Aug 12, 2014, 6:52 PM MST
In force
35 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon

Counties Maricopa County, AZ, Pinal County, AZ

The radar

The Phoenix radar (KIWA), 75 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 1.3 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2014-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 725 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2014-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
725 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1735 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

477 
WUUS55 KPSR 130117
SVRPSR
AZC013-021-130215-
/O.NEW.KPSR.SV.W.0048.140813T0117Z-140813T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
617 PM MST TUE AUG 12 2014

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
  THIS INCLUDES THE CITIES OF...GLENDALE...YOUNGTOWN...WADDELL...
  TOLLESON...SURPRISE...SUN CITY WEST...SUN CITY...SCOTTSDALE...
  PHOENIX...PEORIA...PARADISE VALLEY...NEW RIVER...LAVEEN...EL
  MIRAGE...AVONDALE...
  EXTREME NORTHWESTERN PINAL COUNTY IN SOUTH CENTRAL ARIZONA...

* UNTIL 715 PM MST

* AT 605 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR DOWNTOWN PEORIA...OR
  NEAR GLENDALE...AND MOVING NORTHWEST AT 25 MPH. ANOTHER SEVERE
  THUNDERSTORM WAS LOCATED OVER THE DESERT MOUNTAIN AREA.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SURPRISE STADIUM...CAREFREE...DESERT MOUNTAIN...CAVE CREEK AND
  BEARDSLEY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE DAMAGING WINDS.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!

&&

LAT...LON 3404 11204 3388 11177 3346 11194 3323 11215
      3334 11234 3377 11244 3390 11232 3389 11228
      3392 11224 3394 11224 3395 11225 3398 11220
      3405 11216
TIME...MOT...LOC 0116Z 156DEG 21KT 3366 11222

$$

WATERS
1 follow-up statement
713 
WWUS55 KPSR 130152
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
652 PM MST TUE AUG 12 2014

AZC013-021-130201-
/O.CAN.KPSR.SV.W.0048.000000T0000Z-140813T0215Z/
PINAL AZ-MARICOPA AZ-
652 PM MST TUE AUG 12 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARICOPA AND EXTREME
NORTHWESTERN PINAL COUNTIES IS CANCELLED...

THE STRONGEST STORM HAS MOVED TO THE WEST OF INTERSTATE 17 AND 
MOVING NORTH...OUT OF OUR FORECAST AREA.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.

LAT...LON 3404 11204 3388 11177 3346 11194 3323 11215
      3334 11234 3377 11244 3390 11232 3389 11228
      3392 11224 3394 11224 3395 11225 3398 11220
      3405 11216
TIME...MOT...LOC 0151Z 156DEG 21KT 3385 11232

$$

WATERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 2:15 PM MST, 4 hours 2 minutes earlier.

Area forecast discussion, Aug 12, 2:15 PM MST, 4 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
215 PM MST TUE AUG 12 2014

...POTENTIAL FOR LOCALIZED FLASH FLOODING THROUGH TONIGHT ACROSS
MUCH OF THE AREA...

.SYNOPSIS...
COPIOUS AMOUNTS OF MOISTURE AHEAD OF AN APPROACHING LOW PRESSURE
SYSTEM WILL SUPPORT SHOWERS AND THUNDERSTORMS ACROSS MUCH OF THE
AREA THROUGH WEDNESDAY. SOME STORMS WILL BE CAPABLE OF PRODUCING
HEAVY RAINFALL AND LOCALIZED AREAS OF FLOODING. WITH THE MOIST
CONDITIONS...TEMPERATURES WILL REMAIN BELOW NORMAL THE NEXT FEW
DAYS. A DRYING AND WARMING TREND IS EXPECTED LATE IN THE WEEK AS
HIGH PRESSURE BECOMES REESTABLISHED TO THE SOUTH.

&&

.DISCUSSION...
THE PRIMARY INVERTED TROUGH/VORTICITY CENTER WAS PROPAGATING NORTH
INTO FAR SOUTHERN ARIZONA WEST OF TUCSON...WHILE A LEADING
CONVECTIVELY GENERATED VORTICITY MAX/GRAVITY WAVE WAS SUPPORTING
INTENSIFYING CONVECTION THROUGH MUCH OF SOUTHEAST CALIFORNIA.
INTERSPERSED WITH THESE FEATURES WERE AT LEAST ONE ADDITIONAL
MESOSCALE VORTICITY CENTER OVER SWRN ARIZONA...WHICH COULD ALSO AID
IN LOCALIZED CONVERGENCE AND LIFT. 12Z KPSR AND KTWC SOUNDINGS
DEPICTED DEEP SELY MOIST FLOW THROUGH THE LOWER AND MIDDLE
TROPOSPHERE CHARACTERIZED BY PWATS 1.75 INCHES AND LOW LEVEL MIXING
RATION 11-12 G/KG (NEAR 2 STANDARD DEVIATIONS ABOVE AVERAGE).
OBJECTIVE ANALYSIS SUGGESTS PWATS IN EXCESS OF 2 INCHES ADVECTING
NORTH INTO THE CWA...WHILE DIFLUENCE ALOFT AND FORCED ASCENT HAVE
INCREASED ACROSS THE REGION.

WHILE LAPSE RATES ARE NOT PARTICULARLY STEEP...TALL SKINNY CAPE
PROFILES WITH THICK MOISTURE WILL SUPPORT LOCALLY HEAVY RAIN
PRODUCING CELLS (AND POTENTIALLY A COUPLE MOISTURE LOADED
UPDRAFT/DOWNBURST CELLS). WILL CONTINUE FLASH FLOOD WATCH BASED
MOSTLY ON PRECIP RATE EXPECTATION OVER POPULATION CENTERS AS CELL
PROPAGATION MAY PRECLUDE A WIDESPREAD FLOOD THREAT...ALTHOUGH A FEW
TRAINING CELLS ORIENTED IN A SE-NW FASHION PARALLEL TO THE MEAN
ATMOSPHERIC STEERING FLOW MAY BE OF CONCERN THIS AFTERNOON AND
EVENING.

VERY DIFFICULT TO ASCERTAIN ANY PARTICULAR MODEL PERFORMING BETTER
THAN ANY OTHER AS SOME ASPECTS OF THE CURRENT RADAR ARE COVERED BY
SOME MODELS...BUT NOT BY OTHERS. CONCEPTUALLY...GIVEN THE FAVORABLE
DEEP SELY FLOW...PWATS ABOVE 2 INCHES...AND BROAD SCALE ASCENT HAVE
KEPT POPS SUBSTANTIALLY HIGH (GENERALLY IN THE 40-80 PERCENT RANGE).
HAVE ATTEMPTED TO UTILIZE HI-RES STORM SCALE ENSEMBLE NEIGHBORHOOD
PROBABILITIES COMBINED WITH NUMERICAL STATISTICAL GUIDANCE TO
HIGHLIGHT THE MOST FAVORABLE TIMES AND LOCATIONS FOR PRECIPITATION.
WOULD EXPECT MORE BREAKS IN CONVECTION AND WEAK SUBSIDENCE TO ADVECT
INTO THE FORECAST AREA FROM SONORA LATE TONIGHT BEHIND THE
PREDOMINANT VORTICITY MAX...ALTHOUGH GIVEN THE NEARLY SATURATED
ATMOSPHERE...PERIODIC SHOWERS MAY STILL LINGER.

THE AFOREMENTIONED VORT MAX WILL ACCELERATE SOMEWHAT WEDNESDAY AS IT
LIFTS NORTHEASTWARD INTO NORTHERN ARIZONA. BELOW NORMAL TEMPERATURES
ARE A GOOD BET GIVEN THE DEEP MOISTURE AND RESIDUAL RAIN-COOLED AIR.
A MOIST SOUTHWESTERLY FLOW SUGGESTS THE POSSIBILITY OF BACK-BUILDING
CELLS INTO THE LOWER DESERTS...THOUGH LARGE SCALE DYNAMICS WOULD
GENERALLY SUPPORT MORE SINKING MOTION. HAVE TEMPERED BACK POPS
SLIGHTLY ON WEDNESDAY THINKING SHOWER COVERAGE WILL BE MORE
LIMITED....BUT CANNOT DISCOUNT A FEW ROGUE SHOWERS JUST ABOUT
ANYWHERE DURING THE DAYLIGHT HOURS.

A DRIER SOUTHWESTERLY FLOW WILL DEVELOP IN THE WAKE OF THE LOW
PRESSURE SYSTEM BY THURSDAY...WHICH WILL CONFINE THUNDERSTORMS
MAINLY TO THE HIGHER TERRAIN OF NORTHERN AND EASTERN AZ. A WARMING
AND DRYING TREND IS ALSO EXPECTED LATE IN THE WEEK AND INTO EARLY
NEXT WEEK AS THE MONSOON HIGH DRIFTS SOUTHWARD...GIVING WAY TO MORE
OF A WESTERLY FLOW. GIVEN FAIRLY GOOD MODEL AGREEMENT...HAVE
DECREASED POPS EVEN FURTHER FOR FRIDAY AND THROUGH THE UPCOMING
WEEKEND.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS SE ARIZONA
THROUGH NOON AND THEN MOVE INTO THE PHOENIX AREA AFFECTING TERMINALS
SOMETIME FROM LATE AFTERNOON THROUGH THE EVENING. WILL LIKELY ADD
IN A TEMPO OR PREDOMINANT GROUP FOR THUNDERSTORMS ONCE WE HAVE A
BETTER TIMEFRAME OF STORMS MOVING THROUGH THE AREA. HAVE FAIRLY HIGH
CONFIDENCE IN AT LEAST BRIEF TIME...LESS THAN AN HOUR MOST
LIKELY...OF MVFR CIGS/VSBYS DUE TO SHOWERS AND STORMS MOVING THROUGH
THE METRO AREA. EXPECTING A BREAK IN THE RAIN FROM AROUND MID
EVENING THROUGH MUCH OF THE OVERNIGHT...BUT CIGS AROUND 6-8K FEET
SHOULD PERSIST. ANOTHER ROUND OF SHOWERS AND POSSIBLY A THUNDERSTORM
OR TWO IS EXPECTED AGAIN DURING THE DAYTIME WEDNESDAY.

SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON WITH
A FAIRLY GOOD CHANCE OF AFFECTING BOTH KIPL AND KBLH AT LEAST FOR A
BRIEF TIME. CHANCES FOR STORMS WILL DIMINISH BY EARLY EVENING WITH
LINGERING CIGS AROUND 8K LIKELY LASTING JUST PAST MIDNIGHT. GRADUAL
CLEARING IS EXPECTED BY SUNRISE WEDNESDAY MORNING.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
FRIDAY THROUGH TUESDAY...
MUCH DRIER AIR WILL HAVE FILTERED INTO THE DISTRICT
FRIDAY...WITH MORE PREVALENT CLEAR SKIES AND LOWER HUMIDITIES OVER
THE WEEKEND. THE BEST CHANCES FOR RAINFALL FRIDAY WILL BE OVER
HIGHER TERRAIN OF GILA COUNTY AS SOME RESIDUAL MOISTURE LINGERS.
WITH NEAR AVERAGE TEMPERATURES...AFTERNOON RELATIVE HUMIDITY VALUES
FALLING INTO A 15-35 PERCENT RANGE FRIDAY WILL DRY TOWARDS A 10-25
PERCENT RANGE BY THE WEEKEND. OVERNIGHT RECOVERY WILL BE GOOD TO
EXCELLENT. OUTSIDE OF ANY GUSTY THUNDERSTORM WINDS
FRIDAY...TYPICAL LIGHT SUMMER WINDS WILL PREVAIL.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING AZZ020>028.

CA...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING CAZ030>033.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...MO/HIRSCH
AVIATION....KUHLMAN
FIRE WEATHER...MO
Hazardous weather outlook, Aug 12, 3:31 AM MST, 14 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
331 AM MST TUE AUG 12 2014

AZZ020>028-CAZ031>033-131230-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
331 AM MST TUE AUG 12 2014 /331 AM PDT TUE AUG 12 2014/

...FLASH FLOOD WATCH IN EFFECT FROM NOON MST /NOON PDT/ TODAY
THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL
ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL
ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL
ARIZONA AND EXTREME SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.
SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE TODAY AND
TONIGHT ACROSS THE REGION. SOME STORMS WILL PRODUCE VERY HEAVY
RAINFALL...WHICH WILL LEAD TO FLOODING OF URBAN AREAS AND NORMALLY-
DRY WASHES. A FLASH FLOOD WATCH IS IN EFFECT FROM NOON TODAY
THROUGH WEDNESDAY MORNING. A FLASH FLOOD WATCH MEANS THAT FLOODING
OF WASHES...CREEKS AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE
WATCH AREA. IF YOU ARE IN THE WATCH AREA...YOU SHOULD WATCH THE
WEATHER AND BE PREPARED TO TAKE IMMEDIATE ACTION SHOULD HEAVY RAIN
AND FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THE THREAT FOR FLOODING WILL PERSIST AT LEAST THROUGH WEDNESDAY
MORNING. DRIER CONDITIONS ARE ANTICIPATED BY THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Local storm report, Aug 12, 5:15 PM MST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
515 PM MST TUE AUG 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     FLASH FLOOD      1 SW QUEEN VALLEY       33.29N 111.30W
08/12/2014                   PINAL              AZ   TRAINED SPOTTER

            SPOTTER REPORTS VERY HEAVY RAIN. QUEEN CREEK IS RUNNING
            IN QUEEN VALLEY.

&&

EVENT NUMBER PSR1400188

MP
Local storm report, Aug 12, 5:39 PM MST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
539 PM MST TUE AUG 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HEAVY RAIN       4 N APACHE JUNCTION     33.46N 111.55W
08/12/2014  M0.75 INCH       PINAL              AZ   TRAINED SPOTTER

            IN 15 MINUTES.

&&

EVENT NUMBER PSR1400189

PSR
Local storm report, Aug 12, 5:46 PM MST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
546 PM MST TUE AUG 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     3 ESE MESA RIVERVIEW MA 33.42N 111.81W
08/12/2014                   MARICOPA           AZ   LAW ENFORCEMENT

            TWO FOOT DIAMETER TREE FELL OVER STONE FENCE BLOCKING
            ROAD AT STAPLEY AND MAIN. REPORT FROM MESA PD.

&&

EVENT NUMBER PSR1400190

WATERS
Local storm report, Aug 12, 5:54 PM MST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
554 PM MST TUE AUG 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     1 SSE ARIZONA STATE UNI 33.41N 111.93W
08/12/2014                   MARICOPA           AZ   NWS EMPLOYEE

            DOWNED 25-FOOT TALL 1 1 2 FOOT DIAMETER TREE AT
            INTERSECTION OF RURAL AND BROADWAY..

&&

EVENT NUMBER PSR1400191

MP
Local storm report, Aug 12, 6:06 PM MST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
606 PM MST TUE AUG 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     FLASH FLOOD      2 SSE PHOENIX           33.52N 112.05W
08/12/2014                   MARICOPA           AZ   TRAINED SPOTTER

            STREET FLOODING ON MISSOURI BETWEEN 12TH AND 16TH ST.

&&

EVENT NUMBER PSR1400192

MP
Local storm report, Aug 12, 6:15 PM MST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
615 PM MST TUE AUG 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HEAVY RAIN       1 NNE AHWATUKEE         33.34N 111.99W
08/12/2014  M0.74 INCH       MARICOPA           AZ   TRAINED SPOTTER

            IN 30 MINUTES.

&&

EVENT NUMBER PSR1400193

PSR

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 5:14 PM MSTFlash Flood WarningPSRMaricopa2 hr
Aug 12, 5:21 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal54 min
Aug 12, 5:36 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal114 min
Aug 12, 5:45 PM MSTFlash Flood WarningPSRMaricopa, Pinal2 hr
Aug 12, 6:14 PM MSTFlash Flood WarningPSRMaricopa2 hr
Aug 12, 7:41 PM MSTAreal Flood WarningPSRMaricopa3 hr
Aug 12, 8:08 PM MSTAreal Flood AdvisoryPSRMaricopa112 min
Aug 12, 10:03 PM MSTAreal Flood AdvisoryPSRMaricopa117 min
Aug 12, 10:36 PM MSTAreal Flood WarningPSRMaricopa3 hr
Aug 12, 11:48 PM MSTAreal Flood AdvisoryPSRLa Paz117 min
Aug 13, 1:34 AM MSTAreal Flood WarningPSRMaricopa3 hr
Aug 13, 1:58 AM MSTAreal Flood AdvisoryPSRLa Paz3 hr
Aug 13, 3:31 AM MSTAreal Flood AdvisoryPSRMaricopa119 min
Aug 13, 5:38 AM MSTAreal Flood AdvisoryPSRMaricopa112 min
Aug 13, 2:29 PM MSTSpecial Weather StatementPSR46 min
Aug 13, 3:32 PM MSTSpecial Weather StatementPSRGila58 min
Aug 13, 4:04 PM MSTAreal Flood AdvisoryPSRGila3 hr

Nearby

Severe Thunderstorm Warnings in Arizona, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.